# SDR HEEA968127

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 55034670102
- Condition: Defective
- Location: Cockpit V Speed
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

READS 3000 FOOT CLIMB IN A DECENT.
